Ndt symptoms?

13 days on erfa thyroid and last 2 days have felt awful: sickly, dizzy, headache, lethargic, a little depressed. On the bright side seem to have balanced my bp and temperature . Is this normal for some people? I don't know what to expect - if I thought it would settle down then I would persevere. At moment I feel worse than on Levo. Had a good moan so will finish post!

5 Replies

  • Not got a cough as well have you? It sounds like the bug which has been doing the rounds.

    Xx. G

  • It maybe but I haven't got a cough. Thank you anyway

  • Sandcastle, how much Erfa are you taking?

  • Hi Sandcastle, I tried to see your history. You were on thyroxine 100 and then went directly to 1/2 grain of NDT? Did you drop all of the thyroxine? If so, you have dropped your hormone by quite a bit. For an even exchange you would have gone to one full grain of Erfa. It really depends on whether you had problems with your T4 which might explain some of the symptoms you have now. I went from Synthroid to Armour quite a long time ago and can't really recall the doses but you may have to get up to your full dose for one thing. I didn't have a reaction like yours so I'm not sure why you are having them. But, you are getting direct T3 and that may be one source of your reaction. If it continues, I'd be tempted to stop everything for a time. Remember your Levo is still in your system for several weeks so you won't be without some hormone. It will taper 0ff.

  • Hi, thanks for that. I'm on 30mg x 2. I'm very constipated, so with that and hay fever maybe it is a combination of things.

You may also like...